# SDR HALA201506230113

- Difficulty date: June 23, 2015
- Submitted: June 23, 2015
- Operation: Air carrier
- Aircraft: N381HA
- Make and model: Airbus A330-243
- Aircraft serial: 1114
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Air Speed
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

ABORTED T/O, F/O AIRSPEED ERROR ABORTED AT 65 KTS.  NO AIRSPEED FAULTS ON PFR, ADR2 & IR2 SYSTEM TEST OK IAW AMM 34-13-00 & 34-14-00.  HA MOC REPLACED F/O PITOT PROBE IAW AMM 34-11-15, OPS TEST OK.  REPLACED ADM-2, 19FP2 AND HOSE IAW AMM 34-11-17.  ADR2 SYSTEN TEST OK.  LEAK CHECK OF CAPT AND F/O TOTAL PRESSURE LINES, GOOD IAW AMM 34-11-00.  FUNCTIONAL TEST OF CAPT & F/O AIRSPEED DATA GOOD IAW AMM 34-13-00.  ACCOMPLISHED AFS BITE TEST IAW AMM 22-96-00, TEST OK.  LAND 3 CAPABILITY TEST PASSED IAW AMM 22-97-00.  OK FOR SERVICE.
